An efficient method for solving non-linear singularly perturbed two points boundary-value problems of fractional order

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

In this paper, we discuss a numerical solution of a class of non-linear fractional singularly perturbed two points boundary-value problem. The method of solution consists of solving reduced problem and boundary layer correction problem. A series method is used to solve the boundary layer correction problem, and then the series solutions is approximated by the Pade' approximant of order [m, m]. Some theoretical results are established and proved. Two numerical examples are discussed to illustrate the efficiency of the present scheme.

Original languageEnglish
Pages (from-to)2299-2308
Number of pages10
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume17
Issue number6
DOIs
Publication statusPublished - Jun 2012

Keywords

  • Boundary layer
  • Boundary layer correction
  • Fractional derivative
  • Pade' approximation
  • Singularly perturbed boundary-value problems

ASJC Scopus subject areas

  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'An efficient method for solving non-linear singularly perturbed two points boundary-value problems of fractional order'. Together they form a unique fingerprint.

Cite this